Day 2, feeling nauseous

Discussion in 'My Experience with Duromine' started by DJ94, Mar 14, 2014.

  1. DJ94

    DJ94 New Member
    Registered

    Joined:
    Mar 13, 2014
    Messages:
    7
    Likes Received:
    5
    So it's my second day on Metermine and I'm not feeling too great. I've had a headache and have been feeling nauseous for the past five hours or so, has anyone else had this experience? If so does it subside or will it continue on throughout the duration of my time on metermine?
     
  2. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    53
    Last time I did the Duromine I did have headaches. But not this time. I read that headaches is one of the possible side effects. But the suggestion is to make sure you drink plenty of water.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  3. Tamaraj

    Tamaraj Member
    Registered

    Joined:
    Mar 26, 2014
    Messages:
    51
    Likes Received:
    14
    I started yesterday and have a headache and feel sick too, finding it hard to sleep .... It's after midnight now. Hoping it will all pass. Good luck
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
  4. Scribbles

    Scribbles Active Member
    Registered

    Joined:
    Oct 23, 2013
    Messages:
    108
    Likes Received:
    53
    It took me about 3 days to get back to normal sleep.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook